# SDR SWAA2024012530840

- Difficulty date: December 11, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING LAV D HARDPOINT FITTING; FOUND CORROSION ON BS 947.5 FLOOR BEAM AT LBL 26 WL 208.<[01] UPDATED MEASUREMENT TABLE.;[02] BLENDED CORROSION ON BS 947.5 FLOOR BEAM AT LBL 26 WL 208  1'X1'X.030' AREA; ORIGINAL THICKNESS .180 FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 CORROSION STILL EXISTS. IS WORKED ON CUSTOMER CARD TTG8Q00Q7QHR.;[03] IS BEING WORKED ON CUSTOMER CARDS TTG8Q00Q7QHR AND TTG8Q00Q7QG2.;[04] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
